Gaviscon Double Action Aniseed 150ml

Regular price
£4.99
Regular price
£5.49
Sale price
£4.99
Description

Gaviscon Double Action Aniseed Liquid bring fast, soothing and long lasting relief for up to 4 hours from heartburn and indigestion. They get to work in two different ways: Neutralising excess stomach acid to help relieve discomfort.

 

Medicines should not be disposed via household wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required.

Ingredients
Contains Sodium, Calcium, Methyl (E218) and Propyl (E216) Parahydroxybenzoates, See leaflet for further information

Storage
Do not store above 30°C.Do not refrigerate or freeze. Use within 6 months of opening.

Preparation and Usage
Always read the label. RB-M-30605

Dosage
For oral administration. Shake well before use.
Adults, elderly and children 12 years and over: 10-20 ml after meals and at bedtime, up to four times per day.
Children under 12 years: Should be given only on medical advice.

Warnings:
If symptoms persists, seek medical advice. Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product. Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122). KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS